Non-classical Minds and Indeterminate survival

Williams, JRG (2014) Non-classical Minds and Indeterminate survival. Philosophical Review, 123 (4). pp. 379-428. ISSN 0031-8108



  • Williams, JRG
Copyright, Publisher and Additional Information: © 2014 by Cornell University. This is an author produced version of a paper published in Philosophical Review. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: October 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Jun 2016 11:01
Last Modified: 18 Jan 2018 20:02
Published Version:
Status: Published
Publisher: Duke University Press
Identification Number:

Share / Export